# SDR 4EZF0803202401

- Difficulty date: April 2, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 417
- Aircraft time: 42,389 hours, 49,828 cycles
- Engine: Ge CT79B
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Dirty
- Location: Oil Temp Gauge
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT PROP OIL GAUGE FLUCTUATION HEAVILY THEN TO FULL SCALE DEFLECTION VARIOUS POWER SETTINGS.   SYSTEM HAS BEEN CHECKED FOR LEAKAGE AND BLOCKAGE NO LEAK HAS BEEN FOUND. PROP OIL TEMP GAUGES SWAPPED LH WITH RH ENGINE AND CLEANED CONNECTOR AT PGB OIL PRESS/TEMP SENSOR AS PER AMM79-30-15-02 & AMM79-30-10-02. ENGINE RUN-UP TEST SATISFACTORY CONDITION.
